# SDR DALA2020012390529

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDS,  4" X 1.750" WAS FOUND ON SLAT WEDGE NR 1 UPPER SKIN OSS 806,  LT WING.    REPAIRED IAW SRM 57-43-02-2R-1, AND SRM 51-70-10-2R-4.
